m+Medelevator.RU
← Поиск публикаций
Journal of investigative medicine high impact case reports · 2021

A Case of Guillain-Barré Syndrome and Stevens-Johnson Syndrome/Toxic Epidermal Necrosis Overlap After Pembrolizumab Treatment.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Oguri Tomoyo, Sasada Shinji, Shimizu Satoko, Shigematsu Risa, Tsuchiya Yumi, Ishioka Kota, Takahashi Saeko, Oki Koichi, Kimura Yoshifumi, Seki Reishi, Hirose Shigemichi, Nakamura Morio

Аннотация

A 76-year-old man was admitted to our hospital with Guillain-Barré syndrome (GBS), presenting with facial palsy, dysarthria, and dysphagia as Grade 3 immune-related adverse events (irAEs) due to pembrolizumab administration for Stage IV lung adenocarcinoma. Although prednisolone (1 mg/kg) was started for GBS due to the irAE, dark erythema and skin eruptions appeared on the patient's torso. Then erosion was observed on 18% of the body surface area and skin biopsy was performed. Finally, the patient was diagnosed with Stevens-Johnson syndrome/toxic epidermal necrosis overlap. Intravenous immunoglobulin therapy was started, and the skin symptoms improved, with the erosion becoming epithelial. He died of aspiration pneumonia related to GBS, although his neurological symptoms had improved after steroid and intravenous immunoglobulin therapy. This is the first reported case of pembrolizumab-induced GBS and Stevens-Johnson syndrome/toxic epidermal necrosis overlap. It is necessary to be careful that the possibility of other severe irAEs may occur simultaneously.

Предметные рубрики MeSH